# SDR SWAA2023080976099

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOP SILL THRESHOLD SUPPORT ANGLE BS305 - BS323 RBL57 WL209.<REMOVED CORROSION ALONG FSD MOP SILL THRESHOLD SUPPORT ANGLE AT RBL57; WL209 BS 291.5 + 12' L:1.5' X W:1'; BS312 L1:5' X W:1';  BS312 +5' L1:5' X W:1';  BS312 +8' L1:5' X W:1';  BS312 +12' L1:5' X W:1';  PER SRM 53-10-15-1A-2;[03] VERIFIED ITEM 1; 2 CORRECTIVE ACTIONS.;[04] REQUEST NDI FOR REMAINING THICKNESS;[05] NDT UT INSPECTED BLENDED AREAS IAW 737 NDTM PART 4 51-00-00 PROC 2.  LOWEST READING IS 0.076' IN THE 4 EA AREAS OF DAMAGE REMOVAL.  EQUIP USED: EPOCH 650 ID: ATS2031 DUE 05/24;[06] REMOVED CORROSION ALONG FSD MOP SILL THRESHOLD SUPPORT ANGLE AT RBL57; WL209 BS 291.5 + 12' L:1.5' X W:1' D: 0.012' FROM ORIGINAL THICKNESS 0.090' ALLOWABLE MATERIAL REMOVED IS 0.10' FOUND OUT WITHIN LIMITS PER SRM 53-10-15-1A-2. MICROMETER ID IS0000686 DUE DATE: MAR-231-2024;[07] REMOVED ON FSD MOP SILL THRESHOLD SUPPORT ANGLE BS 296 TO BS 328 RBL 57 IAW SRM 51-40-02;[08] RECEIVED NEW ON FSD MOP SILL THRESHOLD SUPPORT ANGLE BS 296 TO BS 328 RBL 57 P/N 141A8312-5 LOT#1522637. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 141A8310;[] INSTALLED NEW THRESHOLD SUPPORT ANGLE FSD MOP SILL BS 305-BS 323 RBL WL 209 IAW SRM 51-40-02-0G-0 AND DWG #141A8310;[15] CERTIFY;[16] VERIFIED CORRECTIVE ACTIONS STEP 14.;[17] VERIFIED MEASUREMENTS TABLE.;[18] COMPLETE
